# SDR DALA2025082806383

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 19,726 hours, 2,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ASSIST LOW.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. (7600748)
